| Model Number |
VLOCL0013 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during subcutaneous suturing on the esophagus, the loop broke when passing the needle through the loop.A new device was used to complete the case.No patient injury was reported.
Additional Manufacturer Narrative
Change reportability from reportable to not reportable.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted one suture and one needle.The suture was received with no loop.Unfortunately, as no sealed samples were returned, a laced-through loop test could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition; therefore, a review of the device history record was not performed.A definitive root cause could not be determined with regard to the reported condition.If information is provided in the future, a supplemental report will be issued.